# SDR FDEA201612294573

- Difficulty date: December 29, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 88,652 hours, 37,717 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: AJC70682
- Condition: Delaminated
- Location: Nr 2 Inlet
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#2 ENGINE INLET (PICKLE BARREL) PANEL AJC7068 IS DELAMINATED.  REPAIRED IAW SRM 51-71-00 VOL 2.
